gynecologist-icon
Mensuration problem
Sir i had an intercourse on 6th day of my mensuration and i took ipill after 5hours of that unprotected sex. So after taken it 7days later her mensuration again started and the blood that are cuming is as black since 3 days so m scared about this what should i do please give me a proper advise.
299 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

I pill is not a good option.better use regular ocp's for contraception.if taken properly is 99.9 % safe.and chances of pregnancy is also less if intercourse is done just before or after menses.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
I pill causes withdrawal bleeding. It can cause irregularities in periods. Consult gynecologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Many women who take ipill arent aware that after taking it, the periods may come in few days. These periods are also heavy and they also disturb the bodys natural period cycles for next few months.
Next Steps
Menstrual blood may be of different colour and at times clots are passed which are black in colour...if bleeding is heavy meet a gynecologist for help
Health Tips
if you are taking emergency contraceptive pill like ipill few times a year, it will surely make your periods cycle very irregular. if you are into frequent intercourse, better to switch to riutine oral contraception pills that are to be taken for 21 days......but condoms are best for unmarried couples as they also protect against infections.......along with protection against pregnancy.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.